Bulletin of the American Mathematical Society

Review: R. Vaidyanathaswamy, A treatise on set topology. Part I

Hing Tong

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 11, Part 1 (1948), 1087-1090.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183512470

Citation

Tong, Hing. Review: R. Vaidyanathaswamy, A treatise on set topology. Part I. Bull. Amer. Math. Soc. 54 (1948), no. Number 11, Part 1, 1087--1090. https://projecteuclid.org/euclid.bams/1183512470


Export citation